# SDR 2001FA0000257

- Difficulty date: August 2, 2001
- Submitted: September 10, 2001
- Operation: General aviation
- Aircraft: N7912T
- Make and model: Cessna 175A
- Aircraft serial: 56612
- Engine: Cont GO300*
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Block
- Part number: 0512122
- Condition: Corroded
- Location: Wing Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISSIMILAR METAL CORROSION ON WING ATTACH POINTS.  BLOCK ARE ATTACHED TO FUSELAGE SPAR ASSEMBLY PN 05121246 WITH (4) AW320A BOLTS.  REMOVE FOR INSPECTION.
